The conjugacy problem in right-angled Artin groups and their subgroups

Abstract : We prove that the conjugacy problem in right-angled Artin groups (RAAGs), as well as in a large and natural class of subgroups of RAAGs, can be solved in linear-time. This class of subgroups contains, for instance, all graph braid groups (i.e. fundamental groups of configuration spaces of points in graphs), many hyperbolic groups, and it coincides with the class of fundamental groups of ``special cube complexes'' studied independently by Haglund and Wise.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00252125
Contributor : Bert Wiest <>
Submitted on : Tuesday, February 12, 2008 - 4:39:43 PM
Last modification on : Friday, June 28, 2019 - 4:37:45 PM
Long-term archiving on : Monday, May 17, 2010 - 6:39:11 PM

Files

ConjuLinPreprint.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00252125, version 1
  • ARXIV : 0802.1771

Citation

John Crisp, Eddy Godelle, Bert Wiest. The conjugacy problem in right-angled Artin groups and their subgroups. Journal of topology, Oxford University Press, 2009, 2 (3), pp.442-460. ⟨hal-00252125⟩

Share

Metrics

Record views

413

Files downloads

272